advertisement
Question
Posted by: Annie | 2011/01/25

headaches

I have hormone related headaches...the pill has controlled that very well over the past years. However, my husband and I are trying to conceive now, but since I stop the pill, I have constant headaches. Usually I would use an Adcodol (only half a one because a full one is too strong for me), but I have read that it is not allowed during pregnancy. Hence I don''t want to use it just in case. Panado''s make me sick - I get heart pulputations, throw up and feel like fainting. Is there anything else that you can recommend I use for the headaches that would be safe?

Advice will be appreciated.
Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you see a physician to determine the cause of the headaches.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/27

I would suggest that you see a physician to determine the cause of the headaches.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement